×

Found 51 Documents (Results 1–51)

100
MathJax

Partially independent random variables. (English) Zbl 1378.60026

Abualrub, Taher (ed.) et al., Mathematics across contemporary sciences. AUS-ICMS, American University of Sharjah, United Arab Emirates, April 2–5, 2015. Cham: Springer (ISBN 978-3-319-46309-4/hbk; 978-3-319-46310-0/ebook). Springer Proceedings in Mathematics & Statistics 190, 33-56 (2017).
MSC:  60C05 60K35 03B25
PDF BibTeX XML Cite
Full Text: DOI

Cognitivist probabilism. (English) Zbl 1273.03038

Punčochář, Vít (ed.) et al., The Logica yearbook 2012. Proceedings of the 26th annual international symposium Logica, Hejnice Monastery, Czech Republic, June 18–22, 2012. London: College Publications (ISBN 978-1-84890-110-0/pbk). 201-213 (2013).
MSC:  03A10 03B48
PDF BibTeX XML Cite

Faithful and invariant conditional probability in Łukasiewicz logic. (English) Zbl 1163.03016

Makinson, David (ed.) et al., Towards mathematical philosophy. Papers from the Studia Logica conference Trends in Logic IV, Toruń, Poland, September 1–4, 2006. Berlin: Springer (ISBN 978-1-4020-9083-7/hbk; 978-1-4020-9084-4/e-book). Trends in Logic–Studia Logica Library 28, 213-232 (2009).
MSC:  03B50 06D35 60A05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software